# SDR BB05029

- Difficulty date: April 22, 2005
- Submitted: April 22, 2005
- Operation: Air carrier
- Aircraft: N602AU
- Make and model: Boeing 757225
- Aircraft serial: 22196
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Binding
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - L2 DOOR IS HARD TO OPEN/CLOSE/ARM/DISARM.  MAINTENANCE FOUND A BEARING BINDING IN THE DOOR LINKAGE.  THE LINKAGE WAS REPOSITIONED AND LUBRICATED.
